# SDR DALA2024050705000

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955 Lbl75-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 CENTER FUEL TANK UPPER SURFACE CORROSION AT STA 955 AND LBL 86 AND LBL 75, REFER TO CPCP TASK 53-644-00. CORRECTIVE ACTION: THE REWORKED AREA BLENT OUT REPAIR AND DOUBLER REPAIRED AND THE LOWER T CHORD AT THE LBL74.81 CUT AND PERFORMED SPLICE REPAIR AS PER PRI: 616906-14 (0330507)
